# SDR UPS08553285

- Difficulty date: August 13, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT CARGO DOOR FWD EDGE OF OUTER SKIN IS DAMAGED 7 INCHES UP FROM LWR EDGE.  BLENDED OUT GOUGE PER ATS ER 08-2776 DATED 28AUG08.
